T3/t4 combo

Hi all I don't w know what to do and I need some advice please, I has been seeing Dr Sb last year she prescribed t3 along with my levo well I started to take it and it made my adrenaline much worse than it is now I already suffer with panic attacks, had a telephone consult with her and she says I need to supplement with iron and b12 injections as I am just in range and she has said to give the combo another go, I am a bit frightened to do this as I am still suffering from last years ordeal any ideas please x

3 Replies

  • When T3 was added to your T4, was your T4 reduced?

  • Thank you for replying, yes it was reduced to 75 and I only took tiny bits of the t3 at a time x

  • I assume you were given 10mcg of T3. If your T4 isn't converting to enough T3, which is the active hormone we need in each and every thyroid gland cell, maybe you are not benefiting from the T3 if you are taking it in such tiny amounts. This is an excerpt (i.e. Cytomel is T3):-

    Third, the leaflet on Cytomel pharmacies give patients when they fill their prescriptions states, "POSSIBLE SIDE EFFECTS: NO COMMON SIDE EFFECTS HAVE BEEN REPORTED with proper use of this medication." This information is accurate—when plain, full-strength, one-time-per-day doses of T3 are used properly, there are no adverse effects. The only adverse effects occur when a patient takes a dosage that for her is excessive. With Cytomel, if overstimulation occurs, it can be stopped with one or two small doses of propranolol. Or the patient can simply reduce her dosage of Cytomel the next time she takes it. I want to emphasize, however, that when our protocol is used properly, there is no overstimulation to be avoided by using timed-release T3. The protocol has safeguards against adverse effects."

    This excerpt is taken from the last question/answer on the r/hand side of the page.


    I always had palpitations on levo but didn't on T3.

You may also like...